MathSciNet Relay Station
MathSciNet bibliographic data
MR1887171 60J65 (26C05)
Alili, Larbi Canonical decompositions of certain generalized Brownian bridges. Electron. Comm. Probab. 7 (2002), 27–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement